# SDR IPXA2024012299859

- Difficulty date: January 12, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,694 hours, 9,617 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - RIGHT OUTBD ELEVATOR ACCESS PANEL 344LBR, PANEL SKIN ONE HOLE (REPAIR) REVIEWED
